Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Can uric acid from kidneys causes acid feeling in belly?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions
I am wondering if uric acid from kidneys would cause a acid feeling in you belly?
Posted Sat, 7 Dec 2013 in Kidney Conditions
Answered by Dr. Chakravarthy Mazumdar 11 hours later
Brief Answer: Not common Detailed Answer: Hi, Burning in the stomach or heart burn is not commonly reported if one has high uric acid levels in the blood. Thereotically if a person who has high uric acid levels in the blood for long periods, it creates a stressful state for the body, it may cause stress induced heart burn. Hope this answers.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Nephrologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor